| Model Number |
MMT-722LNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had keypad anomaly.Customer stated that the buttons were not working, the customer used to press multiple times act button took 10 minutes to bolus.It was reported that the insulin pump rejected new batteries and also had no delivery alarm.The customer reported that they had crack near battery area and also had motor error.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.